# SDR MALA954512

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852MA
- Make and model: Dhav DHC8102
- Aircraft serial: 349
- System (JASC): 2420 · AC Generation System
- Part: Gen Contl Unit
- Part number: 51608002
- Condition: Failed
- Location: Lt
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3029 - ON CLIMBOUT, THE NR 1 GENERATOR FELL OFF LINE.  THE CREW PERFORMED QUICK REFERENCE PROCEDURES AND RETURNED TO DTW.  MAINTENANCE REPLACED THE LT AC GCU.  SYSTEM OPERATED SATISFACTORILY.  (W)
